# SDR GTIA030213

- Difficulty date: February 17, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MID PIT LONGEORN 28R AT STATION 598 CORRODED.  REMOVED LONGERON 28R STATION 588 TO 630.  FABRICATED NEW LONGERON 28 SECTION.  INSTALLED LONGERON SECTION.  (M)
